Numerical solution of the inverse problem for the elasticity system for horizontally stratified media
Articles > Article ยท 2004
Authors: E Kurpinar, A L Karchevsky
Inverse Problems, International, WoS, 2004, vol 20, pp 953-976
DOI: 10.1088/0266-5611/20/3/018
Summary
In this paper, the coefficient inverse problem for the elasticity system for horizontally stratified media is considered. The different numerical experiments for solving this problem are presented. The numerical experiments with the residual functional allow us to formulate the minimization strategy for solving the inverse problem in the frequency domain. The pressure and shear velocities in the member of thin layers are numerically reconstructed by means of this strategy.